Alligator Veal Ravioli Recall [Australia & New Zealand]

FlagAustraliaFlagNewZealandAustralia/Canberra & New Zealand/Wellington: Australasian Fresh recalls some Alligator brand Veal Ravioli due to undeclared soy hazard, a known allergen. FSANZ: http://ht.ly/kIcyx

Direct link: http://www.foodstandards.gov.au/consumerinformation/foodrecalls/currentconsumerlevelrecalls/alligatorbrandvealra5842.cfm

Additional information:
Food Standards Australia New Zealand (“FSANZ”) reports the recalled Ravioli was sold in one-kilogram vacuum-sealed plastic trays (2 by 500g packets), all with “use by dates” up to and including 5/05/13.

About Soy Allergies:
For some people, soy (and soy products) are a source of urgent, dangerous and potentially deadly, allergic reactions. Anaphylactic Shock could occur in consumers who are allergic to soy or soy-based products within a very short time, possibly leading to severe injury and/or death.

If you suspect Anaphylactic Shock, call 0-0-0 (Australia), 1-1-1 (New Zealand) or other local emergency number for immediate transport to a medical center. If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

Recalls Direct RIN: 2013-1946
About the RecallsDirect service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.livingsafely.org/
E. & O. E.

Advertisements

TRS Milk Powder Recall [UK]

FlagUKUK/Basildon: TRS Wholesale recalls some TRS Milk Powder in 400g and 1Kg sizings due to a packaging error hazard. TSI: http://ht.ly/kI6vF

Direct link: http://www.tradingstandards.gov.uk/advice/advice-recall-item.cfm?id=302117

Recalls Direct RIN: 2013-1945
About the RecallsDirect service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.livingsafely.org/
E. & O. E.

NHTSA May Vehicle Recalls – 10 MTD [US]

FlagUSUS/Washington: As of Saturday, May 4, the US National Highway Traffic Safety Administration has posted ten (10) vehicle or tire recalls so far this month. Are yours listed? http://ht.ly/5G8bb

Direct link: http://www-odi.nhtsa.dot.gov/owners/SearchCurrentMonthRecall

Additional information:
Recently added recalls include products from the following manufacturers:

  • Jayco, Inc. – Potential Number of Units Affected: 2,491
  • Mercedes-Benz USA, LLC – Potential Number of Units Affected: 272
  • Winnebago Industries – Potential Number of Units Affected: 523

Recalls Direct RIN: 2013-1944
About the RecallsDirect service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.livingsafely.org/
E. & O. E.

Piperacillin and Tazobactam Drug Recall [US]

FlagUSUS/Silver Spring: Apotex Corp. recalls some Piperacillin and Tazobactam for Injection Drugs due to precipitation and/or crystallization hazard. FDA: http://ht.ly/kHSlx

Direct link: http://www.fda.gov/Safety/Recalls/ucm349976.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports this recall involves 15 lots of Piperacillin and Tazobactam for Injection, USP 40.5 grams, NDC number 60505-0773-00 to the hospital / healthcare provider / user level.

Hospira, the manufacturer of the recalled drugs, states that administration of precipitated Piperacillin / Tazobactam in an IV bag or IV line may result in local reactions such as phlebitis, renal impairment, end-organ embolism and ischemia, and/or vasculitis (because the precipitate was visible, its particles may be large enough to cause these adverse events). In addition, the precipitation of the drug may not allow delivering a needed therapeutic dose of piperacillin and tazobactam, thus resulting in inadequate treatment of the targeted infection. This could result in adverse health consequences that could range from transient and minor impairment or complaints to permanent impairment of a body function or permanent damage to a body structure.

The affected Piperacillin and Tazobactam for Injection, USP 40.5 grams lots include the following:

  1. Lot Number: 503B015 – Expiry Date: 04/2013
  2. Lot Number: 503B016 – Expiry Date: 04/2013
  3. Lot Number: 503B019 – Expiry Date: 07/2013
  4. Lot Number: 503B020 – Expiry Date: 07/2013
  5. Lot Number: 503B021 – Expiry Date: 07/2013
  6. Lot Number: 503B022 – Expiry Date: 07/2013
  7. Lot Number: 503B024 – Expiry Date: 08/2013
  8. Lot Number: 503B025 – Expiry Date: 09/2013
  9. Lot Number: 503B026 – Expiry Date: 09/2013
  10. Lot Number: 503B027 – Expiry Date: 09/2013
  11. Lot Number: 503C005 – Expiry Date: 12/2013
  12. Lot Number: 503C006 – Expiry Date: 12/2013
  13. Lot Number: 503C007 – Expiry Date: 01/2014
  14. Lot Number: 503C008 – Expiry Date: 01/2014
  15. Lot Number: 503C018 – Expiry Date: 04/2014

Recalls Direct RIN: 2013-1943
About the RecallsDirect service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org
E. & O. E.

Hollow Milk Flavoured Confection [Canada]

FlagCanadaCanada/Ottawa: Chocolat Jean-Talon Chocolate recalls some Hollow Milk Flavoured Confection Products due to undeclared egg, a known allergen. CFIA: http://ht.ly/kHtLJ

Direct link: http://healthycanadians.gc.ca/recall-alert-rappel-avis/inspection/2013/29005r-eng.php

Additional information:
The Canadian Food Inspection Agency (“CFIA”) reports the following Chocolat Flavoured

  • Chocolat Jean-Talon – Hollow Milk Flavoured Confection, Dog shaped, 300 g UPC: 0 57835 03331 4
  • Chocolat Jean-Talon – Hollow Milk Flavoured Confection, Rabbit shaped, 300 g; UPC: 0 57835 03360 4

About Egg Allergies:
For some people, egg (and egg products) are a source of urgent, dangerous and potentially deadly, allergic reactions. Foods made from egg ingredients may not necessarily sound as if they are derived from egg products. Examples of these include words such as “albumin”, “binder”, “emulsifier” or “lecithin”. These ingredients (and many more) are likely derived from egg protein and thus can cause serious allergic reactions in sensitive individuals.

Anaphylactic Shock could occur in consumers who are allergic to foods containing egg within a very short time, potentially leading to severe injury and/or death. If you suspect Anaphylactic Shock, call-9-1-1 or other local emergency number for immediate transport to a medical center. If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

You can learn more about Food Allergies by visiting Health Canada at http://ht.ly/kHuZg

CFIA ref: 8001
Recalls Direct RIN: 2013-1942
About the RecallsDirect service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org
E. & O. E.

%d bloggers like this: